Tauberian conditions with controlled oscillatory behavior for statistical convergence
Articles > Article · 2018
Authors: SEFA ANIL SEZER, RAHMET SAVAŞ, İbrahim ÇANAK
Filomat, Journal Indexed in SCI Expanded, International, WoS, 2018, vol 32, pp 3853-3865
DOI: 10.2298/fil1811853s
Summary
We present new Tauberian conditions in terms of the general logarithmic control modulo of the oscillatory behavior of a real sequence (sn) to obtain lim n?? sn = ? from st - lim n?? sn = ?, where ? is a finite number. We also introduce the statistical (l,m) summability method and extend some Tauberian theorems to this method. The main results improve some well-known Tauberian theorems obtained for the statistical convergence.